Alert archive / Louisiana / Tornado Warnings in 2023

Tornado Warning 8, NWS New Orleans, LA

February 8, 2023Livingston Parish, Saint Helena Parish, Tangipahoa Parish, Louisiana

NWS New Orleans, LA issued this tornado warning at Feb 8, 2023, 5:02 PM CST for Livingston Parish, Saint Helena Parish, Tangipahoa Parish, Louisiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 8, 2023, 5:02 PM CST (23:02 UTC)
Expired
Feb 8, 2023, 5:45 PM CST
In force
43 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Livingston Parish, LA, Saint Helena Parish, LA, Tangipahoa Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 8, 4:52 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2023-02-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2023-02-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
221 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

203 
WFUS54 KLIX 082302
TORLIX
LAC063-091-105-082345-
/O.NEW.KLIX.TO.W.0008.230208T2302Z-230208T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
502 PM CST Wed Feb 8 2023

The National Weather Service in New Orleans has issued a

* Tornado Warning for...
  Southeastern St. Helena Parish in southeastern Louisiana...
  North central Livingston Parish in southeastern Louisiana...
  West central Tangipahoa Parish in southeastern Louisiana...

* Until 545 PM CST.

* At 502 PM CST, severe thunderstorms capable of producing both
  tornadoes and extensive straight line wind damage were located
  along a line extending from Montpelier to 6 miles northeast of
  Livingston, moving northeast at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Montpelier around 505 PM CST.
  Amite and Amite City around 540 PM CST.
  Roseland around 545 PM CST.

This includes Interstate 55 in Louisiana between mile markers 44 and
55.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.

&&

LAT...LON 3076 9045 3065 9055 3059 9061 3053 9069
      3055 9074 3060 9074 3067 9072 3079 9063
      3083 9061 3089 9057 3082 9051
TIME...MOT...LOC 2302Z 218DEG 21KT 3069 9064 3057 9070 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JRK
2 follow-up statements
660 
WWUS54 KLIX 082317
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
517 PM CST Wed Feb 8 2023

LAC063-091-105-082345-
/O.CON.KLIX.TO.W.0008.000000T0000Z-230208T2345Z/
St. Helena LA-Livingston LA-Tangipahoa LA-
517 PM CST Wed Feb 8 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR
SOUTHEASTERN ST. HELENA...NORTH CENTRAL LIVINGSTON AND WEST CENTRAL
TANGIPAHOA PARISHES...

At 516 PM CST, a squall line capable of producing both tornadoes and 
straight line wind damage was located along a line extending from 
near Greensburg to near Montpelier, moving northeast at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur. Tree damage is 
         likely.

These dangerous storms will be near...
  Amite and Amite City around 540 PM CST.
  Roseland around 545 PM CST.

This includes Interstate 55 in Louisiana between mile markers 46 and
55.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

This line of thunderstorms is capable of producing tornadoes and 
significant wind damage. For your protection move to an interior 
room on the lowest floor of a building.

&&

LAT...LON 3077 9046 3068 9055 3063 9061 3061 9064
      3063 9069 3067 9069 3076 9065 3077 9065
      3079 9063 3083 9061 3089 9057 3082 9051
TIME...MOT...LOC 2316Z 214DEG 21KT 3079 9061 3064 9066 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

jrk
807 
WWUS54 KLIX 082328
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
528 PM CST Wed Feb 8 2023

LAC063-082337-
/O.CAN.KLIX.TO.W.0008.000000T0000Z-230208T2345Z/
Livingston LA-
528 PM CST Wed Feb 8 2023

...THE TORNADO WARNING FOR NORTH CENTRAL LIVINGSTON PARISH IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved north 
of the parish. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CST for southeastern
Louisiana.

LAT...LON 3066 9063 3069 9068 3070 9068 3076 9065
      3077 9065 3079 9063 3083 9061 3089 9057
      3082 9051 3081 9050
TIME...MOT...LOC 2327Z 200DEG 22KT 3072 9064 

$$

LAC091-105-082345-
/O.CON.KLIX.TO.W.0008.000000T0000Z-230208T2345Z/
St. Helena LA-Tangipahoa LA-
528 PM CST Wed Feb 8 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CST FOR
SOUTHEASTERN ST. HELENA AND WEST CENTRAL TANGIPAHOA PARISHES...

At 527 PM CST, a squall line capable of producing both tornadoes and 
straight line wind damage was located over Montpelier, or 7 miles 
west of Amite, moving north at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur. Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern St. Helena and west central Tangipahoa Parishes.

This includes Interstate 55 in Louisiana between mile markers 51 and
55.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rainfall may hide this tornado. Do not wait to see or hear the 
tornado. TAKE COVER NOW!

This line of thunderstorms is capable of producing tornadoes and 
significant wind damage. For your protection move to an interior 
room on the lowest floor of a building.

&&

LAT...LON 3066 9063 3069 9068 3070 9068 3076 9065
      3077 9065 3079 9063 3083 9061 3089 9057
      3082 9051 3081 9050
TIME...MOT...LOC 2327Z 200DEG 22KT 3072 9064 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JRK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Feb 8, 3:16 PM CST, 1 hour 46 minutes earlier.

Area forecast discussion, Feb 8, 3:16 PM CST, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
316 PM CST Wed Feb 8 2023

...New SHORT TERM, LONG TERM, MARINE...

.SHORT TERM...
(This evening through Thursday night)
Issued at 145 PM CST Wed Feb 8 2023

The biggest concern in the short term is the potential for severe
through the remainder of this afternoon and overnight tonight
ahead of an approaching cold front.

Already seeing scattered to numerous showers and storms across
portions of the area, especially west of I-55. 18z sounding
indicated a good bit of instability with about 2100 J/kg of
surface based CAPE with significant moistening having occurred in
the low levels compared to the 12z sounding. The 12z sounding
indicated a 3 degC inversion starting around 675mb. That inversion
has weakened a bit (now 2 degC) and lowered slightly, starting
around 700mb. Low level shear has decreased slightly from the 12z
sounding as well with surface winds trending a bit more southerly
than southeasterly compared to earlier this morning. As of the 18z
sounding, sfc to 1km shear was about 20kts with sfc to 3km shear
of 25kts. This is not overly impressive but should still be enough
to sustain some longer- lasting updrafts, especially when
considering that shear should increase a bit as the afternoon
progresses. Still looks like the main threat from any storms that
do become severe will be damaging wind gusts, but as usual with
severe threats along the Gulf Coast, we cannot rule out a tornado
or two either, especially if any discrete supercells develop ahead
of the main line. Still looks like the greatest local threat of
severe weather, especially tornadoes, will be across southwestern
Mississippi and the adjacent portions of southeast Louisiana.

Switching gears to the potential for heavy rain, the 18z sounding
also indicated precipitable water has increased to 1.14 inches,
which already puts us around the 25th percentile for this time of
year. With continued onshore flow and moisture return, expect
that value to continue increasing through the evening. Model
soundings continue to indicate PW values of 1.5-1.6 inches by
this evening which is above the 90th percentile for this time of
year and nearing the daily maximum PW. That being said, efficient
rainfall rates are expected from some of the stronger storms and
if any one area sees multiple storms in a short period, these
higher rainfall rates could easily lead to ponding of water in low
lying and poor drainage areas. Still not enough confidence in
specific areas to go ahead with a flood watch, but certainly there
is at least some threat of isolated flash flooding and the
marginal risk highlighted by WPC seems warranted.

Going into this evening and overnight, the upper trough becomes
negatively tilted and lifts northeastward toward the Great Lakes.
In response, the cold front will push into our local area.
However, deeper layer flow will become more parallel to the front
at the same time as forcing lifts northeastward. This will cause
the front to slow down or stall somewhere near the coast. Where
exactly the front stalls will have a fairly significant effect on
what can be expected, especially across portions of far
southeastern Louisiana and coastal Mississippi. Currently, it
looks like the surface boundary should have enough push to make it
through the local area by daybreak, with all land-based locations
having north/northwesterly winds by about midday Thursday.

However, mid/upper winds will remain southwesterly/westerly until
a stronger upper level impulse arrives. With that being said
there could still be some lingering elevated showers/storms on the
back side of the surface boundary. Uncertainty in exactly where
the boundary stalls and thus the amount of lingering
shower/thunderstorm activity makes for a somewhat tricking
temperature forecast through the short term also. Cold air
advection behind the front should result in cooler afternoon
temperatures topping out in the 60s, especially if clouds linger.
However, in areas where clouds move out, temperatures could easily
rise to near or just over 70s degrees. Overnight lows will be
similarly affected by clouds Thursday night. In areas where there
are few to no clouds, efficient radiative cooling should allow
temperatures to drop into the 40s. Where clouds linger,
temperatures will be a bit warmer, bottoming out in the 50s.

&&

.LONG TERM...
(Friday through Tuesday night)
Issued at 145 PM CST Wed Feb 8 2023

A northern stream trough currently located over the northwestern
CONUS will dive southward toward Texas Thursday. As the base of
the trough moves into northern Louisiana, guidance continues the
trend of developing a cutoff low over Mississippi/Alabama. As
mentioned in this morning's AFD, this would likely result in a bit
more lingering cloud cover and light drizzle across the area
through at least midday Saturday until the upper low moves east of
the local area. That being said, Saturday looks pretty
uncomfortable by most southern standards for outdoor activities.
Highs will struggle to reach the mid 50s and these temperatures
will be accompanied by 10-15 mph winds and possibly on and off
drizzle.

Sunday will still be cool as the high passes overhead, with highs
around 60. However, with full sun and less wind, it won't be
nearly as uncomfortable even after a chilly start in the 30s that
morning. Warming trend begins on Monday as the high shifts
eastward ahead of the next system on Tuesday. Expect another cold
frontal passage on Tuesday with accompanied high rain chances and
a cool down following.

&&

.AVIATION...
(18Z TAFS)
Issued at 136 PM CST Wed Feb 8 2023

Generally MVFR to VFR conditions expected this afternoon outside
of showers and thunderstorms. However, as the afternoon
progresses, the coverage of showers and storms will increase and
conditions will deteriorate. Any thunderstorms could produce gusty
winds in excess of 25-30kts, and while the probability of a severe
thunderstorm at any specific location is low, there is a threat of
severe weather from this afternoon through the overnight hours, so
we cannot rule out a few gusts of 50kts or higher. The main threat
will come in the form of a squall line this evening and overnight
and have included tempo groups indicating current thoughts on the
most likely timing of that line. Once the line passes through,
winds will become more northwesterly and will begin to ease
somewhat. The line is expected to slow down or stall as it
approaches the southeastern terminals, so have maintained at least
vicinity showers through the morning hours. If the front stalls
closer to these terminals, the vicinity groups may need to be
changed to prevailing and there could be longer lasting
restrictions as once the front stalls it likely won't start
moving again until some time Friday.

&&

.MARINE...
Issued at 145 PM CST Wed Feb 8 2023

Expect scattered to numerous showers and storms this evening and
overnight as a cold front moves through the waters. Ahead of the
front, a tight gradient will keep winds in the 15 to 20 kt range
through at least the first part of the evening and have extended
the exercise caution headline accordingly. Winds stay elevated
across eastern areas through around daybreak before easing as the
front stalls in the vicinity. Will mention that there is some
potential that winds will briefly reach advisory criteria across
the eastern waters mainly between 00z and 06z. It is very
borderline (sustained winds forecast right at 20 kts) and low
confidence, so given the likely short duration, have held off on
an advisory for now, but if winds trend any higher than currently
forecast, will need to hoist a short-notice headline. The front is
expected to stall in the vicinity of our southeastern waters with
lingering showers and a few storms continuing through Friday. A
stronger upper low finally kicks the front out of the area Friday
and strong cold air advection will cause winds to strengthen
again, likely reaching advisory criteria after sunset Friday
evening. The elevated winds persist through the first half of the
weekend, but should ease on Sunday as high pressure moves into the
area. The high moves eastward on Monday with return flow kicking
in by Monday afternoon ahead of another cold front.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  50  66  45  62 / 100  10  10  10
BTR  53  69  49  65 / 100  10  10  10
ASD  57  68  51  65 / 100  50  30  30
MSY  57  65  54  62 / 100  40  30  30
GPT  58  67  53  62 /  90  70  50  40
PQL  60  70  52  64 /  90  80  50  40

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&

SHORT TERM...DM
LONG TERM....DM
AVIATION...DM
MARINE...DM

In the hours before

Special weather statement, Feb 8, 1:37 PM CST, 3 hours 25 minutes before
Special Weather Statement
National Weather Service New Orleans LA
137 PM CST Wed Feb 8 2023

LAZ034-046-047-082015-
Iberville LA-Pointe Coupee LA-West Baton Rouge LA-
137 PM CST Wed Feb 8 2023

...Strong thunderstorms will impact portions of West Baton Rouge,
southern Pointe Coupee and western Iberville Parishes through 215 PM
CST...

At 133 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Henderson to 7 miles east of Catahoula to 10
miles east of Lake Fausse Pointe. Movement was north at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated. Additionally, the storm produced wind
         gusts in excess of 45 mph earlier when it moved through New
         Iberia.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Port Allen, New Roads, Addis, Brusly, Livonia, Maringouin, Fordoche,
Rosedale, Grosse Tete, Morganza, Erwinville, Ramah, Bayou Sorrel and
Lottie.

This includes Interstate 10 in Louisiana between mile markers 127 and
154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Torrential downpours are occurring with these storms and may lead to
ponding of water on roadways. Do not drive your vehicle through
flooded roadways.

&&

LAT...LON 3070 9149 3054 9129 3050 9128 3051 9124
      3045 9120 3036 9124 3034 9123 3008 9137
      3011 9147 3023 9148 3024 9157 3036 9164
      3045 9164 3050 9171 3050 9175 3051 9173
      3062 9176 3071 9173 3080 9178
TIME...MOT...LOC 1933Z 201DEG 36KT 3033 9182 3019 9159 3006 9148

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JRK
Special weather statement, Feb 8, 2:14 PM CST, 2 hours 48 minutes before
Special Weather Statement
National Weather Service New Orleans LA
214 PM CST Wed Feb 8 2023

LAZ034>036-046>048-082100-
Iberville LA-East Feliciana LA-Pointe Coupee LA-West Baton Rouge LA-
East Baton Rouge LA-West Feliciana LA-
214 PM CST Wed Feb 8 2023

...Strong thunderstorms will impact portions of eastern West
Feliciana, West Baton Rouge, southeastern Pointe Coupee, southwestern
East Feliciana, central Iberville and western East Baton Rouge
Parishes through 300 PM CST...

At 212 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near New Roads to near Grosse Tete to 7 miles
north of Bayou Sorrel. Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Baton Rouge, Zachary, Baker, Plaquemine, Port Allen, New Roads,
Jackson, St. Francisville, Addis, Brusly, Livonia, Maringouin,
Slaughter, Rosedale, Grosse Tete, Wakefield, Westminster, Merrydale,
Erwinville and Brownfields.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 138 and 161.
 Interstate 12 between mile markers 1 and 3.
 Interstate 110 in Louisiana between mile markers 1 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall and frequent cloud to ground lightning is
occurring with these storms. Lightning can strike 10 miles away from
a thunderstorm. If outdoors, consider seeking shelter inside a
building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3096 9136 3076 9111 3042 9107 3015 9141
      3039 9146 3066 9160
TIME...MOT...LOC 2012Z 214DEG 31KT 3066 9152 3046 9139 3027 9138

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JRK
Special weather statement, Feb 8, 3:09 PM CST, 1 hour 53 minutes before
Special Weather Statement
National Weather Service New Orleans LA
309 PM CST Wed Feb 8 2023

LAZ035>037-048-MSZ068-069-082215-
St. Helena LA-East Feliciana LA-East Baton Rouge LA-
West Feliciana LA-Wilkinson MS-Amite MS-
309 PM CST Wed Feb 8 2023

...Strong thunderstorms will impact portions of eastern West
Feliciana, northwestern St. Helena, East Feliciana and northwestern
East Baton Rouge Parishes, southeastern Wilkinson and Amite Counties
through 415 PM CST...

At 308 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Spillman to near
Slaughter. Movement was northeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Zachary, Baker, Jackson, Clinton, Liberty, Centreville, Woodville,
Slaughter, Gloster, Wilson, Norwood, Spillman, Darlington, Felps,
Gillsburg, Easleyville and Crosby.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall and frequent cloud to ground lightning is
occurring with these storms. Lightning can strike 10 miles away from
a thunderstorm. If outdoors, consider seeking shelter inside a
building or vehicle.

&&

LAT...LON 3094 9063 3052 9123 3108 9141 3134 9106
      3133 9105 3133 9103 3135 9102 3133 9099
      3135 9098 3135 9071
TIME...MOT...LOC 2108Z 227DEG 31KT 3101 9123 3075 9120

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Schlotz
Special weather statement, Feb 8, 3:54 PM CST, 1 hour 8 minutes before
Special Weather Statement
National Weather Service New Orleans LA
354 PM CST Wed Feb 8 2023

LAZ036-037-048-083>086-MSZ069-082300-
Northern Livingston LA-St. Helena LA-Southern Livingston LA-
East Feliciana LA-Western Ascension LA-East Baton Rouge LA-
Eastern Ascension LA-Amite MS-
354 PM CST Wed Feb 8 2023

...Strong thunderstorms will impact portions of Ascension, St.
Helena, Livingston, southeastern East Feliciana, eastern East Baton
Rouge Parishes in southeastern Louisiana and southeastern Amite
Counties through 500 PM CST...

At 353 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Pride to near Gonzales. Movement was
northeast at 20 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Baton Rouge, Denham Springs, Gonzales, Donaldsonville, Greensburg,
Walker, Livingston, Sorrento, French Settlement, Albany, Port
Vincent, Montpelier, Old Jefferson, Darlington, Watson, Prairieville,
Pride, Shenandoah, Greenwell Spring and Easleyville.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 167 and 184.
 Interstate 12 between mile markers 6 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall and frequent cloud to ground lightning is
occurring with these storms. Lightning can strike 10 miles away from
a thunderstorm. If outdoors, consider seeking shelter inside a
building or vehicle.

&&

LAT...LON 3043 9056 3006 9097 3006 9099 3008 9101
      3030 9103 3032 9102 3032 9103 3066 9107
      3106 9059
TIME...MOT...LOC 2153Z 212DEG 17KT 3068 9090 3017 9095

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Schlotz
Special weather statement, Feb 8, 4:20 PM CST, 42 minutes before
Special Weather Statement
National Weather Service New Orleans LA
420 PM CST Wed Feb 8 2023

LAZ037-039-071-MSZ069-070-082315-
Washington LA-St. Helena LA-Northern Tangipahoa LA-Pike MS-Amite MS-
420 PM CST Wed Feb 8 2023

...Strong thunderstorms will impact portions of northeastern St.
Helena, northwestern Tangipahoa and western Washington Parishes, Pike
and Amite Counties through 515 PM CST...

At 419 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles west of Smithdale to Darlington.
Movement was northeast at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Mccomb, Liberty, Greensburg, Magnolia, Kentwood, Summit, Osyka,
Smithdale, Darlington, Gillsburg, Easleyville, Tangipahoa and Mccomb
Airport.

This includes the following Interstates...
 Interstate 55 in Louisiana between mile markers 57 and 66.
 Interstate 55 in Mississippi between mile markers 1 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall and frequent cloud to ground lightning is
occurring with these storms. Lightning can strike 10 miles away from
a thunderstorm. If outdoors, consider seeking shelter inside a
building or vehicle.

&&

LAT...LON 3093 9031 3077 9081 3099 9084 3100 9083
      3100 9084 3134 9088 3135 9086 3135 9038
TIME...MOT...LOC 2219Z 242DEG 15KT 3130 9081 3087 9077

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Schlotz

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 7:39 PM CSTDense Fog AdvisoryLIXAscension, East Baton Rouge, East Feliciana, Livingston, Saint Helena, Saint James and 4 more12 hr
Feb 8, 1:37 PM CSTSpecial Weather StatementLIXIberville, Pointe Coupee, West Baton Rouge38 min
Feb 8, 2:14 PM CSTSpecial Weather StatementLIXEast Baton Rouge, Iberville, West Baton Rouge, West Feliciana46 min
Feb 8, 3:09 PM CSTSpecial Weather StatementLIXEast Feliciana66 min
Feb 8, 3:54 PM CSTSpecial Weather StatementLIXAscension, Livingston, Saint Helena66 min
Feb 8, 4:20 PM CSTSpecial Weather StatementLIXSaint Helena55 min
Feb 8, 4:22 PM CSTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa38 min
Feb 8, 4:44 PM CSTSevere Thunderstorm WarningLIXLivingston, Saint Helena, Tangipahoa46 min
Feb 8, 4:57 PM CSTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa48 min
Feb 8, 5:42 PM CSTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa48 min
Feb 8, 5:48 PM CSTTornado WarningLIXSaint Helena, Tangipahoa42 min

Nearby

Tornado Warnings in Louisiana, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.